Characterization of a Marshall-Olkin type class of distributions
Marco Scarsini and
Pietro Muliere
Post-Print from HAL
Abstract:
A class of bivariate distributions that generalize Marshall-Olkin's one is characterized through a functional equation which involves two associative operations. The obtained distributions concentrate positive mass on the linex=y when the two associative operations coincide; otherwise a positive mass is concentrated on a continuous monotone function.
Keywords: Probability law; Bivariate distribution (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Published in Annals of the Institute of Statistical Mathematics, 1987, Vol. 39, N°1, pp. 429-441. ⟨10.1007/BF02491480⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00542248
DOI: 10.1007/BF02491480
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().